Reply To: Nausea with adderall crash.

Home Welcome to the ADDitude Forums For Adults Nausea with adderall crash. Reply To: Nausea with adderall crash.

#109771
HeatherV
Participant

@mch08101, the exact same nauseous thing is happening to me! Today is the third day of taking Zydus generic adderall IR.*
It’s almost 6pm here, and I had to go upstairs and lie down about a half hour ago because a sudden wave of nausea came over me. This has never happened to me with any other generic adderall. I don’t think this is a quality product. There are (and were, before many were changed/discontinued) quite a few manufacturers of generic adderall, ranging in quality from very good to awful. There are some great discussions where people compare notes on having taken the different generic versions–definitely check it out if you haven’t yet.

Tomorrow morning, I’m going to call the FDA and report my experience with taking this zydus. The nausea thing is quite disturbing! Also, this zydus had little if any effect on my ability to focus. In fact, it almost felt like it had a negative effect on my ability to focus. As I sit here typing, it occurs to me that my level of articulation is noticeably deficient. Seriously, today my brain feels like “Me HeatherV, me cavewoman. Me tired dull boring cavewoman.” It’s especially strange because I don’t have a cavewoman brain when I’m completely unmedicated.

*(IR=instant release, these are tablets. XR means eXtended release, those are capsules, not relevant to you but good to know as general info.)